# SDR IXXA20171113342

- Difficulty date: November 7, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 59,162 hours, 24,200 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 148N313820
- Condition: Corroded
- Location: Bs 1787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND THE PERIMETER OF THE APU AIR INLET DOOR PANEL, AND AT THE BS 1787 LAP SEAM IN THE AREA BELOW THE DOOR.  REMOVED AND REPLACEDTHE CORRODED FWD FRAME STRAP.  REMOVED AND REPLACED THE ANGLES IAW  SRM 51-40-02, PAR 4, 7, 9,  AND DWG 148N3152.
